# SDR SWIA2020033049544

- Difficulty date: February 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H BATT BIB LOCATED AT WS 48.30 HAS A POSSIBLE CRACK AT THE AFT END. AREA MARKED WITH RED GREASE PENCIL.  (C CHECK) RO 3/27/2020    REMOVED CRACKED CAP ANGLE AT RH BATT RIB LOCATED WS 48.30 AND INSTALLED NEW CAP ANGLE REF CRJ200 SRM. SEE CONTINUE CARD FOR DETAILS. COMPLIED TASK CARD.
